Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11260
Title: A sequential smooth penalization approach to mathematical programs with complementarity constraints
Authors: Huang, XX
Yang, XQ 
Zhu, DL
Keywords: B-stationary point
Complementarity constraints
Linear independence constraint qualification
Mathematical program
Optimality condition
Penalty function
Issue Date: 2006
Publisher: Taylor & Francis
Source: Numerical functional analysis and optimization, 2006, v. 27, no. 1, p. 71-98 How to cite?
Journal: Numerical functional analysis and optimization 
Abstract: In this paper, a mathematical program with complementarity constraints (MPCC) is reformulated as a nonsmooth constrained mathematical program via the Fischer-Burmeister function. Smooth penalty functions are used to treat this nonsmooth constrained program. Under linear independence constraint qualification, and upper level strict complementarity condition, together with some other mild conditions, we prove that the limit point of stationary points satisfying second-order necessary conditions of unconstrained penalized problems is a strongly stationary point, hence a B-stationary point of the original MPCC. Furthermore, this limit point also satisfies a second-order necessary condition of the original MPCC. Numerical results are presented to test the performance of this method.
URI: http://hdl.handle.net/10397/11260
ISSN: 0163-0563
DOI: 10.1080/01630560500538797
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Aug 19, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

48
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.